# SDR HALA2019061800304

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 28,284 hours, 4,484 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB OUT AUTOPILOT 1 ENGAGED, RECEIVED AUTO FLT A/THR OFF ECAM WOULD NOT STAY IN ENGAGED IN EITHER AP 1 OR AP2. // RESET FMG EC #1 AND #2. OPERATIONAL CHECK OK PER AMM 22-96-00-740-801-A. AIRCRAFT TO REMAIN IN LAND 3 STATUS.
